# SDR WRLA2009156

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ACA38227
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE, INSP/MX FOUND CRACK.  THE LEFT MLG FLIPPER DOOR HAS CRACKED FROM THE FWD HINGE AREA.  REMOVED LEFT MLG FLIPPER DOOR, PERFORMED DOOR CRACK REPAIR IAW SRM VOL I 52-10-00 FIG 18.  RE-INSTALLED LT MLG FLIPPER DOOR; PERFORMED SWING TEST FOR LT MLG FLIPPER DOOR AND CONDITION CHECK NORMAL.
